MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE BONE TRANSPORT SYSTEM; FIXATION DEVICE, INTERNAL, NAIL, INTRAMEDULLARY

NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE BONE TRANSPORT SYSTEM; FIXATION DEVICE, INTERNAL, NAIL, INTRAMEDULLARY
Model Number BT13-10X400-7
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation nor were radiographs provided to confirm the alleged event.Even though root cause cannot be confirmed, information received indicated, surgeon believes that this led in early consolidation.
 
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2020.As per the reporter the nail would not transport any further.
 
Additional Manufacturer Narrative
The nail was received for visual and functional testing.X-ray images did not indicate any discrepancies.Functionality testing revealed the total stroke measurement was 100.96mm which meets the equal to or greater than 100 mm specification.Retraction force testing was measured at 190lbs which meets the equal to or greater than 180 lb specification.The device met manufacturing specifications.

Brand Name
PRECICE BONE TRANSPORT SYSTEM
Common Device Name
FIXATION DEVICE, INTERNAL, NAIL, INTRAMEDULLARY
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key10112945
Report Number3006179046-2020-00320
Device Sequence Number14407259
Product Code HSB
UDI-Device Identifier00887517977083
UDI-Public887517977083
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBT13-10X400-7
Device Lot Number9120218AAA
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/04/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR